# SDR SWIA202053524

- Difficulty date: September 9, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 34,282 hours, 34,200 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AILERON LEADING EDGE LOWER SHROUD SKIN HAS WEAR.  C-CHECK RO 10/20/2020.  BLENDED OUT CHAFING ON RT WING AILERON LEADING EDGE LOWER SHROUD SKIN AT 2 EA LOCATIONS, AS MARKED, IAW REO 1 EA.  BLENDED PANEL IS FOUND TO BE WITHIN LIMITS & 1 EA, BLENDED PANEL (LOWER INBOARD) IS FOUND TO BE OUT OF LIMITS, REF CRJ 200 SRM.  REPLACED WITH NEW LOWER INBOARD SKIN P/N 601R13031-148, REF CRJ-200 SRM AND DWG.
